# SDR USAA950978

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cabin Door
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND .75 INCH CRACK UPPER FORWARD CORNER OF MED JAMB.  INSTALLED INTERNAL AND EXTERNAL DOUBLER PER SRM 53-05 FIG 2B.  (M)
